Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Kidney stones blasted. Stent removed. On antibiotics. Uncontrolled urination. Due to stent removal?

My father has recently had a stent removed after having his kidney stones blasted. He is in process of taking antibiotics for infection which he gets a lot of, but today has had couple of accidents where he has wet himself. he is worried this will be continuous. Is this side effect from removal or is this something he needs to get use to?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
I dont think his problem will be continuous. He seems to be having urge incontinence which is most likely to be because of urinary tract infection. Get his urine routine examination and culture done and take antibiotic according to culture sensitivity. You have not mentioned if your father is diabetic or not. Get his blood sugar checked. Also get ultrasound of abdomen to see if his prostate is enlarged.
I wish him a sppedy recovery
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor